# SDR USAASB01257

- Difficulty date: September 16, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - MAINTENANCE FOUND SIX SEAT MOUNTED EMERGENCY LIGHTS, IN THE AFT CABIN, WOULD NOT ILLUMINATE WHEN TESTED.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
